# SDR AALA201904013301

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 72,074 hours, 9,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AA147W26813
- Condition: Corroded
- Location: Bs 1937-1958
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BULK  CARGO COMPARTMENT WASTE TANK SERVICE PANEL STIFFENER BETWEEN BS 1937 AND BS 1958 AT BL0  REPLACED STIFFENER PER SRM 51-40-02-0G AND AARD 51-00-05-1 REPAIR 1.
